# SDR 99FDEA00264

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 65249203
- Condition: Failed
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-160 - DURING DESC, FIRE/WHEEL WELL CARGO SMOKE BELL WENT OFF.  REMOVED AND REPLACED WHEEL WELL FIRE DETECTION CONTROL UNIT PERCAUTIONARY.  OPS CK GOOD PER MM 26-12-0.  ALSO REF MM 26-11-0, 26-15-1, AND 26-17-0.
